# SDR CALA2025020200269

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 106,497 hours, 10,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK FOUND DOOR 3R EMERGENCY POWER SUPPLY M33401 FAILED.   EMER LIGHT BATTERY M33401 REPLACED AND TEST NORMAL AS PER AMM33-51-06.
